# SDR DALA1312480681

- Difficulty date: April 13, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 64,559 hours, 29,689 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1520 S23-24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON FUSELAGE FRAME AND SPLICE AT STA 1520 BETWEEN STR 23R AND 24R.  ACCOMPLISHED REPAIR AT FRAME STA 1520 IAW SRM 53-00-02, REPAIR 5.
